# SDR YENA20160301215

- Difficulty date: March 1, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 60,927 hours, 22,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FRAMES 68-69, 1162 CORRODED.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
